# SDR AALA202203294614

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737*
- Aircraft serial: 30828
- Aircraft time: 59,684 hours, 25,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FASTENERS ON AFT GALLEY SERVICE DOOR SLIDE PACK ARE LOOSE. RE-SECURED FASTENERS PER AMM 25-66-11.
